RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 6, Pages 950–953 (Mi mz1581)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Initial segments of effectively finite orders

V. D. Solov'ev

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

DOI: https://doi.org/10.4213/mzm1581

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:6, 793–795

Bibliographic databases:

Received: 02.12.1993

Citation: V. D. Solov'ev, “Initial segments of effectively finite orders”, Mat. Zametki, 61:6 (1997), 950–953; Math. Notes, 61:6 (1997), 793–795

Citation in format AMSBIB
\Bibitem{Sol97}
\by V.~D.~Solov'ev
\paper Initial segments of effectively finite orders
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 6
\pages 950--953
\mathnet{http://mi.mathnet.ru/mz1581}
\crossref{https://doi.org/10.4213/mzm1581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629849}
\zmath{https://zbmath.org/?q=an:0916.03031}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 6
\pages 793--795
\crossref{https://doi.org/10.1007/BF02361225}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1581
  • https://doi.org/10.4213/mzm1581
  • http://mi.mathnet.ru/eng/mz/v61/i6/p950

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Solovyev V., “Algebras of Recursive Functions”, Recursion Theory and Complexity, Degruyter Series in Logic and its Applications, 2, eds. Arslanov M., Lempp S., Walter de Gruyter & Co, 1999, 193–214  mathscinet  zmath  isi
    2. S. N. Tumanov, A. A. Shkalikov, “On the limit behaviour of the spectrum of a model problem for the Orr–Sommerfeld equation with Poiseuille profile”, Izv. Math., 66:4 (2002), 829–856  mathnet  crossref  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:68
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020